Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Prescribed Xet cr tablet for anxiety. Helped but caused increased sex drive, strong erection. Suggestions?

Hi,i had used Xet cr 12.5 tablet, then increased the dose upto 25, by the advice of my psychiatrist for my anxiety issue. It worked for me to a big extent and i had another side effect with this,it was sexual, i had increased sex drive,increased time and strong erection as long as i used this tablet.Actually what is the usual side effect of this tablet related to sex?
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
what you experience with the drug is off course good. Remember the quality of sex or sex drive is first an issue of the mind. A good psychological state predisposes you to develop sex of good quality. Key issues in sex are a good preparation on both parties, the mind state of each party.
The drug simple gave you a good state of mind, reason why you performed better.
Its not a side effect. Simply gave you a psychological state to produce better results during sex.
Luchuo, MD.
Answered: Tue, 29 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor